General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Algebra i Analiz:

Personal entry:
Save password
Forgotten password?

Algebra i Analiz, 1997, Volume 9, Issue 5, Pages 1–50 (Mi aa869)  

This article is cited in 54 scientific papers (total in 54 papers)

Expository Surveys

Methods of the geometric theory of functions. II

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (3011 kB)

English version:
St. Petersburg Mathematical Journal, 1998, 9:5, 889–930

Bibliographic databases:

Received: 20.01.1997

Citation: G. V. Kuz'mina, “Methods of the geometric theory of functions. II”, Algebra i Analiz, 9:5 (1997), 1–50; St. Petersburg Math. J., 9:5 (1998), 889–930

Citation in format AMSBIB
\by G.~V.~Kuz'mina
\paper Methods of the geometric theory of functions.~II
\jour Algebra i Analiz
\yr 1997
\vol 9
\issue 5
\pages 1--50
\jour St. Petersburg Math. J.
\yr 1998
\vol 9
\issue 5
\pages 889--930

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers

    This publication is cited in the following articles:
    1. L. V. Kovalev, “On the inner radii of symmetric nonoverlapping domains”, Russian Math. (Iz. VUZ), 44:6 (2000), 77–78  mathnet  mathscinet  zmath  elib
    2. L. V. Kovalev, “O trekh neperesekayuschikhsya oblastyakh”, Dalnevost. matem. zhurn., 1:1 (2000), 3–7  mathnet  elib
    3. V. N. Dubinin, V. Yu. Kim, “Averaging transformation of sets and functions on Riemann surfaces”, Russian Math. (Iz. VUZ), 45:5 (2001), 19–27  mathnet  mathscinet  zmath  elib
    4. Betsakos, D, “Geometric theorems and problems for harmonic measure”, Rocky Mountain Journal of Mathematics, 31:3 (2001), 773  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Aharonov, D, “A minimal area problem in conformal mapping II”, Journal D Analyse Mathematique, 83 (2001), 259  crossref  mathscinet  zmath  isi  scopus  scopus
    6. V. N. Dubinin, N. V. Eirikh, “Obobschennyi privedennyi modul”, Dalnevost. matem. zhurn., 3:2 (2002), 150–164  mathnet  elib
    7. V. N. Dubinin, “Generalized condensers and the asymptotics of their capacities under degeneration of some plates”, J. Math. Sci. (N. Y.), 129:3 (2005), 3835–3842  mathnet  crossref  mathscinet  zmath
    8. G. V. Kuz'mina, “The method of extremal metric in extremal decomposition problems with free parameters”, J. Math. Sci. (N. Y.), 129:3 (2005), 3843–3851  mathnet  crossref  mathscinet  zmath
    9. N. V. Eirikh, “O privedennom module I. P. Mityuka”, Dalnevost. matem. zhurn., 4:2 (2003), 167–181  mathnet
    10. V. N. Dubinin, N. V. Eyrikh, “Some applications of generalized condensers to analytic function theory”, J. Math. Sci. (N. Y.), 133:6 (2006), 1634–1647  mathnet  crossref  mathscinet  zmath  elib  elib
    11. G. V. Kuz'mina, “Problems of extremal decomposition of the Riemann sphere. III”, J. Math. Sci. (N. Y.), 133:6 (2006), 1676–1685  mathnet  crossref  mathscinet  zmath  elib  elib
    12. Bakhtin A.K., “Piecewise separating transformation and extremal problems with free poles”, Dokl. Math., 72:3 (2005), 854–856  mathnet  mathscinet  zmath  isi  elib  elib
    13. V. N. Dubinin, E. G. Prilepkina, “O sokhranenii obobschennogo privedennogo modulya pri geometricheskikh preobrazovaniyakh ploskikh oblastei”, Dalnevost. matem. zhurn., 6:1-2 (2005), 39–56  mathnet  elib
    14. G. V. Kuz'mina, “On the occasion of the 100th anniversary of G. M. Goluzin's birthday”, J. Math. Sci. (N. Y.), 143:3 (2007), 3011–3016  mathnet  crossref  mathscinet  zmath  elib
    15. V. N. Dubinin, “Capacities of condensers, generalizations of Grötzsch Lemmas, and symmetrization”, J. Math. Sci. (N. Y.), 143:3 (2007), 3053–3068  mathnet  crossref  mathscinet  zmath  elib  elib
    16. G. V. Kuz'mina, “An extremal metric approach to some problems on extremal decomposition”, J. Math. Sci. (N. Y.), 143:3 (2007), 3124–3136  mathnet  crossref  mathscinet  zmath  elib  elib
    17. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
    18. V. N. Dubinin, E. G. Prilepkina, “On variational principles of conformal mappings”, St. Petersburg Math. J., 18:3 (2007), 373–389  mathnet  crossref  mathscinet  zmath  elib
    19. V. N. Dubinin, “Lemniscates and Inequalities for the Logarithmic Capacities of Continua”, Math. Notes, 80:1 (2006), 31–35  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    20. Baratchart, L, “Inverse source problem in a 3D ball from best meromorphic approximation on 2D slices”, Electronic Transactions on Numerical Analysis, 25 (2006), 41  mathscinet  zmath  isi
    21. Heikkala, V, “Teichmuller's extremal ring problem”, Mathematische Zeitschrift, 254:3 (2006), 509  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    22. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition”, J. Math. Sci. (N. Y.), 150:3 (2008), 2096–2104  mathnet  crossref  elib  elib
    23. A. K. Bakhtin, “Inequalities for Inner Radii of Disjoint Domains and Open Sets”, Proc. Steklov Inst. Math., 261 (2008), 34–43  mathnet  crossref  mathscinet  zmath  isi  elib
    24. V. N. Dubinin, D. A. Kirillova, “On extremal decomposition problems”, J. Math. Sci. (N. Y.), 157:4 (2009), 573–583  mathnet  crossref  zmath
    25. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. II”, J. Math. Sci. (N. Y.), 157:4 (2009), 632–645  mathnet  crossref  zmath
    26. V. N. Dubinin, D. B. Karp, V. A. Shlyk, “Izbrannye zadachi geometricheskoi teorii funktsii i teorii potentsiala”, Dalnevost. matem. zhurn., 8:1 (2008), 46–95  mathnet  elib
    27. V. N. Dubinin, “Quadratic forms involving Green's and Robin functions”, Sb. Math., 200:10 (2009), 1439–1452  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    28. V. N. Dubinin, “Emkosti kondensatorov i simmetrizatsiya v zadachakh ob ekstremalnom razbienii”, Dalnevost. matem. zhurn., 9:1-2 (2009), 84–93  mathnet  elib
    29. Solynin A.Yu., “Quadratic Differentials and Weighted Graphs on Compact Surfaces”, Analysis and Mathematical Physics, Trends in Mathematics, 2009, 473–505  mathscinet  zmath  isi
    30. D. A. Kirillova, “Univalent functions without common values”, Russian Math. (Iz. VUZ), 54:9 (2010), 74–76  mathnet  crossref  mathscinet  elib
    31. D. A. Kirillova, “O maksimume mebiusova invarianta v zadache s chetyrmya nenalegayuschimi oblastyami”, Dalnevost. matem. zhurn., 10:1 (2010), 41–49  mathnet  elib
    32. V. N. Dubinin, D. A. Kirillova, “Nekotorye primeneniya ekstremalnykh razbienii v geometricheskoi teorii funktsii”, Dalnevost. matem. zhurn., 10:2 (2010), 130–152  mathnet  elib
    33. G. V. Kuz'mina, “The method of extremal metric in the problem on the maximum of a conformal invariant”, J. Math. Sci. (N. Y.), 178:2 (2011), 187–197  mathnet  crossref
    34. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    35. E. G. Prilepkina, “On composition principles for reduced moduli”, Siberian Math. J., 52:6 (2011), 1079–1091  mathnet  crossref  mathscinet  isi
    36. G. V. Kuz'mina, “Problems on the maximum of a conformal invariant in the presence of a high degree of symmetry”, J. Math. Sci. (N. Y.), 184:6 (2012), 746–752  mathnet  crossref
    37. V. N. Dubinin, “Methods of geometric function theory in classical and modern problems for polynomials”, Russian Math. Surveys, 67:4 (2012), 599–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    38. V. V. Goryainov, “Semigroups of analytic functions in analysis and applications”, Russian Math. Surveys, 67:6 (2012), 975–1021  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    39. V. N. Dubinin, “Some inequalities for polynomials and rational functions associated with a lemniscate”, J. Math. Sci. (N. Y.), 193:1 (2013), 45–54  mathnet  crossref  mathscinet
    40. G. V. Kuz'mina, “Quadratic differentials with strip domains in the structure of trajectories in some extremal decomposition problems”, J. Math. Sci. (N. Y.), 193:1 (2013), 115–123  mathnet  crossref  mathscinet
    41. V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Method of interior variations and existence of $S$-compact sets”, Proc. Steklov Inst. Math., 279 (2012), 25–51  mathnet  crossref  mathscinet  isi
    42. Dubinin V.N., Vuorinen M., “An Extremal Decomposition Problem for Harmonic Measure”, Proc. Amer. Math. Soc., 140:7 (2012), 2441–2446  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    43. E. G. Emel'yanov, “The tangent properties of trajectories of certain two quadratic differentials”, J. Math. Sci. (N. Y.), 200:5 (2014), 568–576  mathnet  crossref
    44. V. O. Kuznetsov, “Some geometrical properties of extremal decompositions”, J. Math. Sci. (N. Y.), 200:5 (2014), 586–594  mathnet  crossref
    45. G. V. Kuz'mina, “The general coefficient theorem of Jenkins and the method of modules of curve families”, J. Math. Sci. (N. Y.), 207:6 (2015), 898–908  mathnet  crossref
    46. Schiefermayr K., “Zolotarev's Conformal Mapping and Chebotarev's Problem”, Integral Transform. Spec. Funct., 26:2, SI (2015), 118–133  crossref  mathscinet  zmath  isi  scopus  scopus
    47. V. N. Dubinin, “Inequalities for harmonic measures with respect to non-overlapping domains”, Izv. Math., 79:5 (2015), 902–918  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    48. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
    49. P. A. Pugach, V. A. Shlyk, “ondensers and equivalent open sets on a Riemann surface”, J. Math. Sci. (N. Y.), 225:6 (2017), 994–1011  mathnet  crossref  mathscinet
    50. V. N. Dubinin, “Geometric estimates for the Schwarzian derivative”, Russian Math. Surveys, 72:3 (2017), 479–511  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    51. V. N. Dubinin, “The Kraus Inequality for Multivalent Functions”, Math. Notes, 102:4 (2017), 516–520  mathnet  crossref  crossref  mathscinet  isi  elib
    52. Bakhtin O.K., Zabolotnyi Ya.V., Dvorak I.Ya., “Estimates For the Product of Inner Radii of Five Nonoverlapping Domains”, Ukr. Math. J., 69:2 (2017), 304–311  crossref  mathscinet  isi  scopus
    53. Denega I.V., Zabolotnii Ya.V., “Estimates of Products of Inner Radii of Non-Overlapping Domains in the Complex Plane”, Complex Var. Elliptic Equ., 62:11 (2017), 1611–1618  crossref  mathscinet  zmath  isi  scopus  scopus
    54. N. A. Pavlov, “Otsenki proizvodnoi Shvartsa golomorfnykh v kruge funktsii s ogranicheniem na veschestvennuyu chast”, Dalnevost. matem. zhurn., 18:1 (2018), 90–100  mathnet
  •   St. Petersburg Mathematical Journal
    Number of views:
    This page:391
    Full text:172
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019